# SDR N6WA20101204

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,416 hours, 10,237 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOODLIGHT AT ROW 9 INOPERATIVE.   IAW TELECON DEFFERED CEILING FLOODLIGHT AT ROW 9 ON DMI 14794 IAW MEL 33-51-01B, CAT C.
